Optimal investment under multiple defaults risk: a BSDE decomposition approach

Type de document :
Article dans une revue
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2013, 23 (2), pp.455-491
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00816013
Contributeur : Philippe Macé <>
Soumis le : vendredi 19 avril 2013 - 16:01:12
Dernière modification le : mardi 11 octobre 2016 - 14:04:53

Identifiants

  • HAL Id : hal-00816013, version 1

Collections

Citation

Y. Jiao, I. Kharroubi, H. Pham. Optimal investment under multiple defaults risk: a BSDE decomposition approach. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2013, 23 (2), pp.455-491. <hal-00816013>

Partager

Métriques

Consultations de la notice

30